Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Iterative solution of linear equations in Banach spaces
HTML articles powered by AMS MathViewer

by J. Wayne Pace and W. G. Dotson PDF
Proc. Amer. Math. Soc. 60 (1976), 149-156 Request permission

Abstract:

Several results are obtained which generalize recent results of Kwon and Redheffer concerning the solution of $u - Tu = f$ by means of iteration.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 65J05
  • Retrieve articles in all journals with MSC: 47A50, 65J05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 149-156
  • MSC: Primary 47A50; Secondary 65J05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0423103-0
  • MathSciNet review: 0423103